Waking up feeling so off-balance and question about Tramadol

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

lexus74
Regular Member


Date Joined Dec 2010
Total Posts : 43
   Posted 2/24/2011 5:06 PM (GMT -6)   
  Does anybody else wake up feeling off balance- almost like a drunk feeling?  It is every morning for me.  My doctor told me to try melatonin, but it makes me feel worse. I never have a problem getting up in the mornings.  It's just as soon as I start walking I feel so off- balance.  But , the off balance feeling gets better within 30 minutes.  I think- getting my body going helps alleviate the symptom.  But what is causing it, and is there something that might help?  Another question is has anyone ever been on Paxil or a  siimilar drug and on Tramadol.  I am trying to wean myself off of the paroxetine to give Tramadol a try .  I am currently on 20 mg, and she wants me down to 10.  I don't think you can take tramadol with paroxetine, even if it is only 10 mg.  Is that right??? I'm not sure. 

vestabula
Veteran Member


Date Joined Nov 2008
Total Posts : 2784
   Posted 2/24/2011 6:07 PM (GMT -6)   
Web MD warns that mixing any SSRI with Tramadol can cause serratonin syndrome.  I don't know if that is what you are experiencing but you might ask your pharmacist about an interaction.  Many times they know more about drug comb's than some doctors.  I hope you get an answer...that feeling must be very uncomfortable.
 
Donna
 

Dagger
Veteran Member


Date Joined Apr 2008
Total Posts : 1522
   Posted 2/24/2011 7:11 PM (GMT -6)   
Some people do take SSRI's with tramadol and don't have a problem. Read about serotonin syndrome before you start the tramadol so you don't confuse side effects with symptoms.

Does the off balance feeling go away after you eat? Your blood sugar could be low. You might try eating a bit of protein before you go to sleep and/or as soon as you wake up.

GSDgirl
Veteran Member


Date Joined Mar 2010
Total Posts : 1286
   Posted 2/24/2011 7:12 PM (GMT -6)   
I take zoloft at the highest dose. I also take tramadol a few times a week. I never take the Tram until at least 3 or 4 hours after the zoloft.

Sometimes I wake up with that punch drunk feeling, all shakey and off balance. Haven't figured that one out yet.
~*~*~*~*Denise from Pittsburgh*~*~*~*~*
Hysterectomy, appendectomy, depression, anxiety, neck problems (not a surgical fix), Fibro, high BP, high cholesterol
Long lasting remnants (side effects) from Hepatitis C and it's treatment. The good thing is that I cleared the live virus in 2008.

Vannie
Veteran Member


Date Joined Aug 2010
Total Posts : 795
   Posted 2/24/2011 9:02 PM (GMT -6)   
I take 10 mg of Lexapro and 200 mgs of Tramadol a day, but I make sure I don't take my Tramadol too soon between doses.

lexus74
Regular Member


Date Joined Dec 2010
Total Posts : 43
   Posted 2/26/2011 10:11 AM (GMT -6)   
Gsdgirl,
 
  When do you take your 10mg of lexapro?  And what are the best times to take tramadol?  My doc wants me to stay on 10 mg of paroxetune and try the tramadol .  Has tramadol worked well for you?  Did you experience any side effects from it?

Vannie
Veteran Member


Date Joined Aug 2010
Total Posts : 795
   Posted 2/26/2011 12:16 PM (GMT -6)   
Hello teacher!

I take my 10 mg of Lexapro in the morning. I usually get up and take two Tramadol before I do anything else, because I am really stiff and hurting in the mornings. An hour or so later, I take my Lexapro and my blood pressure med. I take two more Tramadol in the afternoon. I get up about 5:30 or six. So I take my second dose of Tramadol about 2 in the afternoon. When I get home, I take my second bp med and lipitor. Before I go to bed, I take a Soma (muscle relaxant) 350 mgs.

I was reading your original post again. I have to say, that I have experienced dizzyness and not feeling well in the mornings from time to time. I just feel kind of "out of it". I always thought that maybe it was my bp, but I find since I am taking my paid meds and my Soma at night, I sleep much better and I don't have that "weird" feeling in the mornings. I am starting to wonder if I was just worn out from the pain and lack of sleep. I really don't know...just a thought.

My doctor told me to take one tramadol at first, and if it didn't work to take another one an hour or two later. I did that for a while. Over time, I figured out that I need two tramadol in the morning and two in the p.m. You might try taking just one at aa time and see how it does. I have one friend who only takes one tramadol 50 mg a day and it helps her a lot. If she takes any more, it makes her sleepy.

Hope you find something that works for you soon.

Peace,
V
Fibromyalgia, Inflammatory Arthritis, Osteoarthritis, Asthma, High BP, DDD, Bulging Discs in Cervical & Lumbar Spine, GERD, Prediabetic
Prednisone, Lexapro, Cardizem, Lisinopril, Advair, Lipitor, Vit D, Joint Supplements, Soma, Tramadol, Fish Oil Supplements
I take one day at a time, and try to save my energy for the joy in life.

Chantel
New Member


Date Joined Mar 2010
Total Posts : 2
   Posted 3/19/2011 12:03 AM (GMT -6)   
Tramadol gives me insomnia something fierce! And with sleep being a problem anyway, you can see the trend. I get "rolling walls" and everything spins once in a while. If I can close my eyes and get to the bathroom, take a Clairiton D and make it back to bed, I am ok in an hour, once my sinuses start to clear.  

Alcie
Veteran Member


Date Joined Oct 2009
Total Posts : 3392
   Posted 3/19/2011 5:02 AM (GMT -6)   
Regular tramadol wakes me up too. I take it only 8AM, noon, 4 PM. It only lasts about 4 hours for me. At 8PM I take an estended release tramadol (also cheap generic). It doesn't work nearly the same or as well as the regular one, but lasts about twice as long and doesn't give me insmnia.

I can't take tramadol even the same day as any muscle relaxant or much of anything else. Taking the same day as Flexeril gives me immediate serotonin syndrome.
Alcie
 
 

Acheybody
Forum Moderator


Date Joined Nov 2008
Total Posts : 5506
   Posted 3/19/2011 7:34 PM (GMT -6)   
I've found that I really like Tramadol, but I don't need it every night (at least, not yet.) I usually don't have bad pain until evening. Sometimes I can even get by with just a half (50 mg pill.) I have more energy when I take it, I think because I'm not fighting pain. It is strange how meds affect us so differently.

Debbie
...fibromyalgia, hashimoto's thyroiditis, hearing loss, elevated liver enzymes, skin grafting (back), arthritis, scoliosis, lumbar disc damage, sciatica, IBS, migraines, tachycardia, cancer surgeries (face).......daily Nortriptyline, Levothyroxine, & Clonopin, and Tramadol and Midrin as needed
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, August 27, 2014 5:48 AM (GMT -6)
There are a total of 2,201,974 posts in 245,099 threads.
View Active Threads


Who's Online
This forum has 155083 registered members. Please welcome our newest member, sara.b.
235 Guest(s), 8 Registered Member(s) are currently online.  Details
Cheetahjade, tickbite666, Dogtanian, geeker, getting by, Circus Dog, kweeks, nvrthesame98


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer